# SDR CALA2014092992323

- Difficulty date: September 23, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 40,902 hours, 17,793 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO ON AFT BILGE AREA STRINGER 43R BETWEEN FRAME 33 & 34 AROUND FASTENER.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM 53-21-13 FIG 101.  R & R IAW SRM 51-42-11 PGS 7 -10, 23, 24 & 30 - 32.
